# SDR 97ZZZX2354

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Wrong Bolt
- Location: Governor Support
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INCORRECT HARDWARE INSTALLED IN GOVERNOR BEARING SUPPORT.  BOLTS INSTALLED ARE P/N MS 948925.  THIS IS CONTRARY TO THE OEM MANUAL.  OEM APPROVED HARDWARE FOR THIS INSTALLATION IS P/N 0645-1024-28UDK.
